# SDR UALA2010091303404

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 41,427 hours, 16,229 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 3SV FAILED EMERGENCY  LIGHT TEST BTSU INT LOAD AFT LT.  REPLACED BATTERY FOR EPSU 13WL. EMER LIGHT TEST OK.
